# SDR SWAA2021072924013

- Difficulty date: September 30, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 496-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT ;RH SHIELD PLATE HAS CORROSION ON AROUND NUT PLATE HOLES FROM STA 496 TO STA 500A ;AND DOUBLE DRILLED HOLES AT STA 496. / E61115-DANG; LIEM T. - 10/02/2020 17:55 COMPLETE: REMOVED AND REPLACED SHIELD PLATE PER SRM 51-10-02;AND SRM 51-40-02.
